# SDR DALA2020012320539

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-211
- Aircraft serial: 8078
- Aircraft time: 6,418 hours, 2,841 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. O/B T/R, UPPER BLOCKER DOOR FWD O/B ANGLE CRACKED, REPLACED ANGLE REF ROHR CMM 78-32-35
